# SDR 95ZZZX6542

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90AP
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300148
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NH100089750
- Condition: Cracked
- Location: Turbo Pipe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLAMP CRACKED DURING INSPECTION OF ALL EXHAUST COMPONENTS FOR CONDITION FOLLOWING PURCHASE OF AIRCRAFT BY CUSTOMER.  ADVISE CLAMPS BE INSPECTED VERY CLOSELY AS THIS CLAMP LOOKED LIKE A GOOD CLAMP UNTIL CLOSE INSPECTION REVEALED APPROXIMATELY A 2 INCH CRACK ALONG 'BOTTOM' RIDGE OF CLAMP (AS INSTALLED).
